NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Mar 4, 11:01 PM EST, 59 minutes earlier.
Area forecast discussion, Mar 4, 11:01 PM EST, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1101 PM EST TUE MAR 4 2008
.SYNOPSIS...
A FRONTAL BOUNDARY IS BISECTING OUR AREA LATE THIS EVENING AS LOW
PRESSURE IS LOCATED IN SOUTHWESTERN PENNSYLVANIA. AS THIS STORM
TRACKS TO THE NORTHEAST OVERNIGHT, THE FRONTAL BOUNDARY SHOULD BE
PUSHED BACK TO THE NORTH. THE STORM WILL THE MOVE INTO NEW ENGLAND
DURING WEDNESDAY AFTER SWEEPING A COLD FRONT ACROSS OUR AREA. HIGH
PRESSURE WILL THEN BUILD NORTHEASTWARD WEDNESDAY NIGHT INTO THURSDAY.
A COLD FRONT IS EXPECTED TO CROSS THE AREA FROM WEST TO EAST
THURSDAY NIGHT, BECOMING ALMOST STATIONARY OFF THE COAST EARLY
FRIDAY. ANOTHER LOW FROM THE GULF COAST IS EXPECTED TO MOVE
NORTHEAST TO THE NEW JERSEY COAST BY FRIDAY NIGHT, REACHING THE
NORTHERN COAST OF MAINE BY SATURDAY AFTERNOON. HIGH PRESSURE IS
THEN EXPECTED TO BUILD OVER THE AREA ONCE AGAIN SATURDAY NIGHT
INTO SUNDAY BEFORE YET ANOTHER LOW APPROACHES FROM THE WEST ON
MONDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
WELL, TEMPERATURE TRENDS HAVE CERTAINLY BEEN INTERESTING LATE THIS
AFTERNOON AND THIS EVENING. A SURFACE ANALYSIS SHOWS A SHARP
FRONTAL BOUNDARY STRETCHED FROM NORTHERN MONMOUTH COUNTY TO LOWER
BUCKS COUNTY TO NORTHERN CHESTER COUNTY. NORTH OF THIS BOUNDARY,
WINDS ARE FROM AN EASTERLY DIRECTION WITH TEMPERATURES TUMBLING
WELL DOWN INTO THE 40S AND EVEN 30S FARTHER NORTH. TO THE SOUTH,
TEMPERATURES ARE STILL RATHER BALMY. LOW PRESSURE NOW IN
SOUTHWESTERN PENNSYLVANIA WITH A STRONGER WIND FIELD WILL OVERSPREAD
OUR AREA OVERNIGHT. AS THIS OCCURS, THE LOW-LEVEL BOUNDARYS
SOUTHWARD PROGRESSION SHOULD BE HALTED AND THEN GRADUALLY SENT
BACK TO THE NORTH. AS A RESULT OF THIS BOUNDARY, WE HAD TO REWORK
THE HOURLY TEMPERATURE GRIDS AND SET TEMPERATURES NEARLY STEADY
FOR AWHILE THEN A TREND FOR CENTRAL AND NORTHERN AREAS TO HAVE SOME
RISING TEMPERATURES. IF THE BOUNDARY SLIDES FARTHER SOUTH, THEN
A BUST IN THE TEMPERATURE DEPARTMENT OVERNIGHT WILL OCCUR FOR
AWHILE.
AS UPWARD FORCING CONTINUES TO OVERSPREAD OUR AREA, THERE WILL BE
AREAS OF HEAVIER RAIN. RADAR IMAGERY SHOWING SOME SOME EMBEDDED
CONVECTIVE ELEMENTS WITH SOME CLOUD TO GROUND LIGHTNING STRIKES
MOVING INTO CECIL COUNTY MARYLAND ATTM. THE VERTICAL WIND PROFILE
FROM THE KDIX DOPPLER RADAR INDICATES 40 KNOTS AT 1000 FEET WITH
HIGHER SPEEDS ABOVE. THE 00Z LWX RAOB HAS A TON OF SHEAR/HELICITY
PRESENT, HOWEVER LITTLE IN THE WAY OF INSTABILITY. FORECAST
SOUNDINGS DO INDICATE THAT SOME INSTABILITY WILL BE AROUND
OVERNIGHT INTO EARLY WEDNESDAY MORNING, HOWEVER IT MAY BE CONFINED
TO THE LOWER LEVELS. THEREFORE, ANY CONVECTION MAY NOT HAVE A LOT
OF VERTICAL GROWTH. STILL, A DECENT AMOUNT OF WIND IS LOCATED
JUST ABOVE THE SURFACE SO SOME OF THE STRONGER CONVECTIVE ELEMENTS
MAY BE ABLE TO TRANSPORT THIS DOWNWARD. SOME CONVECTION TO OUR
WEST EARLIER HAD FORMED INTO LINE SEGMENTS THEREFORE THIS WILL
HAVE TO BE WATCHED. WE MAINTAINED THE MENTION OF THUNDER THROUGH
THE OVERNIGHT, AND A SEVERE CELL OR TWO CANNOT BE RULED OUT
ESPECIALLY ACROSS THE SOUTHERN ZONES TO POSSIBLY UP TO THE
PHILADELPHIA METRO AREA.
ALL THE HOURLY GRIDS WERE UPDATED TO CAPTURE THE LOCATION OF THE
FRONTAL BOUNDARY AND THEN TO ACCOUNT FOR ANTICIPATED TRENDS
THROUGH THE OVERNIGHT.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
AS THE LOW CONTINUES TO MOVE NORTHEAST, PRECIPITATION WILL END
DURING THE LATE MORNING AND EARLY AFTERNOON HOURS ON WEDNESDAY.
THEN AS HIGH PRESSURE SETTLES IN LATE WEDNESDAY, SKIES WILL CLEAR
AND TEMPERATURES WILL COOL DOWN AGAIN WEDNESDAY NIGHT AND THURSDAY.
AN UPPER LEVEL DISTURBANCE MAY BRING MORE RAIN LATER FRIDAY INTO
FRIDAY NIGHT, PERHAPS MIXING WITH SNOW DURING THE EVENING HOURS ON
FRIDAY.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE MODELS ARE COMING INTO BETTER AGREEMENT ON THE FACT THAT THERE
WILL BE SOME KIND OF LOW ALONG OR JUST INLAND OF THE EAST COAST ON
SATURDAY. HOWEVER, THAT IS ABOUT WHERE THE AGREEMENT STOPS. THE
PATH AND STRENGTH OF THE SYSTEM ARE STILL IN QUESTION. IT DOES LOOK
LIKE A LOW WILL DEVELOP ACROSS THE SERN CONUS AND MOVE TOWARD THE
MID-ATLC STATES. THE ECMWF IS SLOWER THAN THE GFS. THE GFS SAYS
THE BRUNT OF THE STORM WILL BE OVER WITH BY SATURDAY AFTERNOON,
WHILE THE ECMWF LINGERS INTO SATURDAY NIGHT.
THE GOOD NEWS IS THAT BASED ON THE CURRENT INLAND TRACK, MOST, IF
NOT ALL, OF THE PRECIP ACROSS THE CWA WILL BE RAIN ON SATURDAY.
NOW, IF THE SYSTEM LINGERS ENOUGH INTO SATURDAY NIGHT AND TEMPS FALL
FAR ENOUGH THERE COULD BE SOME WINTRY TYPE PRECIP.
THIS SYSTEM BEARS WATCHING, BUT CERTAINLY SATURDAY DOES NOT LOOK AS
NICE AS IT DID EARLIER IN THE WEEK. THERE WILL LIKELY BE SOME GUSTY
WINDS AS WELL AS THE SYSTEM RAPIDLY DEEPENS AS IT PULLS AWAY FROM
THE AREA.
HIGH PRESSURE THEN BUILDS IN FOR SUNDAY, MAKING FOR A DRY DAY WITH
NEAR SEASONAL TEMPS. THE GFS THEN BRINGS A WEAK LOW OVER ERN CANADA
AND A COLD FRONT THROUGH THE REGION ON MONDAY, WHICH COULD TOUCH OFF
SOME RAIN OR SNOW SHOWERS. THE ECMWF IS MUCH WEAKER WITH THIS SYSTEM
AND HAS LITTLE IN THE WAY OF PRECIP.
HIGH PRESSURE THEN BUILDS BACK IN TO THE ERN CONUS FOR TUESDAY INTO
WEDNESDAY.
&&
.AVIATION /04Z WEDNESDAY THROUGH SUNDAY/...
FRONT STALLING ACROSS THE REGION WITH VFR-MVFR EAST AND SOUTH OF
IT, AND MVFR-IFR ON THE NORTHERN SIDE. EXPECT TO SEE ALL SITES
SETTLE INTO A PERIOD OF IFR FOR MUCH OF THE NIGHTTIME HOURS UNTIL
AROUND 7 TO 8 AM EST.
THE LOW, RIDING ALONG THE FRONT WILL PUSH A WARM FRONT THROUGH AND
THIS WILL CREATE PROBLEMS IN THE WIND SHEAR CATEGORY. VARIABLE AND
GENERALLY LIGHT EAST TO SOUTHEAST WINDS AT THE SURFACE WITH A STRONG
WIND ALOFT FROM THE SOUTH AND SOUTHWEST WILL PRODUCE THE WIND SHEAR
CONDITIONS. IN ADDITION, LOW LEVEL TURBC BEING REPORTED PASSED FEW
HOURS UP AT 5,000 FT.
WE CONTINUE UNDER A SLIGHT RISK OF THUNDERSTORMS COVERING KPHL AND
SOUTH WITH GENERAL TSTMS, UP TO 33KT GUSTS RDG-ABE. SO FAR, NOT
SEEING ANY OBSERVED LIGHTNING STRIKES IN OUR VICINITY. THE
PRECIPITATION IS EXTENDING FROM NORTHERN VIRGINIA TO NORTHWEST NEW
JERSEY. THE CONVECTIVE TYPE WILL ARRIVE AFTER DARK AS THE LOW MOVES
INTO CENTRAL PENNSYLVANIA.
A GOOD LOW LEVEL JET WITH WINDS OF 50 TO 60 KT AT 2000 FT, LLWS
IN THE TAFS SEEMED PRUDENT. LOW CONDITIONS, AT ALL AREAS,
ANTICIPATED IN THE 06Z-12Z WED TIME FRAME AS THE BULK OF THE RAIN
WILL OCCUR.
OUTLOOK...
IMPROVING CONDITIONS RETURN BEHIND DEPARTING LOW/FRONT WED
MORNING WITH VFR CONDITIONS EXPECTED BY WED AFTERNOON. THESE FAIR
CONDITIONS SHOULD LAST THROUGH THU AND MUCH OF FRI. LOWER CONDITIONS
COULD RETURN LATER FRI AS ANOTHER DISTURBANCE MAY APPROACH FROM THE
SOUTH.
&&
.MARINE...
SOLID SCA CONDITIONS OVER THE WATERS EARLY OVERNIGHT WHICH MAY EVEN
TOUGH UPON A GALE FORCE SPEED BRIEFLY OVER THE SOUTHERN MARINE ZONES
ADJACENT TO NWS WAKEFIELD/S ZONES. THERE WILL BE REAL STRONG WINDS
OF NEAR 90 MPH AT 5,000 FT FLYING BY OVERNIGHT BUT WITH THE WARM
AIR ADVECTION ACCOMPANYING THE WINDS AN INVERSION WILL CAP THE LOWER
PART OF THE ATMOSPHERE AND ONLY ALLOW A PERCENTAGE OF THE WINDS TO
TRANSLATE DOWN TO THE SURFACE. HOWEVER, IF WE ARE VISITED BY A LINE
OF THUNDERSTORMS, THIS WOULD CERTAINLY BRING DOWN STRONGER WINDS AND
INSTEAD OF GOING UP WITH A GALE, WE MAY HAVE TO ISSUE SPECIAL MARINE
WARNINGS LOCATING THE STRONGEST THUNDERSTORMS. OUR SOUTHERN MARINE
AREA IS IN A THREAT OF SEVERE THUNDERSTORMS TONIGHT.
NOTE*******IN ANY EVENT...MARINERS ARE ADVISED TO KEEP AN EYE TO THE
WEATHER RADIO IF YOU ARE GOING TO BE IN THE OCEAN OR BACK BAYS IN
THE EVENT A WARNING IS ISSUED.
THIS IS A FAST MOVING WEATHER SYSTEM AND WIND DIRECTIONS AND SPEEDS
WILL BE CHANGING IN A HURRY. THE HIGH END SMALL CRAFT ADVISORY WILL
CONTINUE INTO MID DAY ON WEDNESDAY. IT APPEARS THAT ONCE THE LOW
TRACKS INTO NEW YORK STATE, THE COLD AIR ADVECTION WILL BE SLOW TO
WORK TO THE COAST THEREFORE THE STRONGEST WINDS ON THE BACK SIDE OF
THE STORM WILL SWEEP INTO WEST VIRGINIA THEN SLOWLY RETREAT NORTH
INTO PENNSYLVANIA AND NEW YORK AND NOT PUSH ALL THE WAY TO THE
COASTAL WATERS. AS A RESULT, WHAT COULD HAVE BEEN A GALE CONDITION
SHOULD CONTINUE TO BE ONE WITH SPEEDS IN THE HIGH END OF THE SMALL
CRAFT ADVISORY CRITERIA ENDING AROUND MIDDAY WEDNESDAY.
A MORE TRANQUIL PERIOD IS EXPECTED ONCE THE SEAS DECREASE LATE WED.
THESE BETTER CONDITIONS WILL LAST THROUGH THURSDAY AND INTO EARLY
FRIDAY. THE 00Z GFS HAS A LOW MOVING UP THE COAST AND THIS WAS ALSO
INDICATED IN THE 12Z/03 ECMWF. SCA CONDITIONS MAY RETURN TO THE
WATERS LATER FRI IF THIS LOW DOES DEVELOP.
&&
.HYDROLOGY...
AREAS OF HEAVIER RAIN CONTINUE TO WORK INTO THE AREA. RADAR
PRECIPITATION ESTIMATES INDICATE ABOUT 1.2 TO 1.4 INCHES HAS
FALLEN ACROSS THE NORTHWESTERN ZONES WITH AMOUNTS DECREASING QUITE
A BIT TO THE SOUTH AND EAST. ANOTHER INCH OR SO A GOOD BET ACROSS
THOSE AREAS WITH LOCALES FARTHER TO THE SOUTH AND EAST EXPECTED TO
SEE HEAVIER RAIN OVERNIGHT AS THE STRONGEST FORCING SHIFTS
OVERHEAD. WE WILL CONTINUE TO MONITOR THE SITUATION CLOSELY AS
STREAM AND CREEKS WILL DEFINITELY BE RESPONDING, AND AS THIS RUNOFF
FLOWS INTO THE LARGER RIVERS. A SPECIAL RIVER STATEMENT WAS ISSUED
EARLIER REGARDING THE DELAWARE RIVER, AS A SIGNIFICANT WITHIN
BANKS RISE IS EXPECTED. ALSO, A SIGNIFICANT RISE FOR THE LOWER
SUSQUEHANNA RIVER IS ANTICIPATED THEREFORE A SPECIAL RIVER
STATEMENT WAS ALSO ISSUED EARLIER. THIS INFORMATION IS WITHIN THE
PRODUCT ID PHLRVSPHI. FLOODING MAY OCCUR OVERNIGHT ON SOME
ROADWAYS AND IN AREAS OF POOR DRAINAGE.
THE CLIMATIC DIAGNOSTIC CENTER SITE FOR THE NORTHEAST, INCLUDING
OUR NORTHERN ZONES SHOWS THE PRECIPITATION IN THE PAST 30 DAYS TO
BE OVER 200% OF NORMAL. SO THE GROUND IS SATURATED AND RUNOFF WILL
BE QUICK. THE HEAVIEST RAIN WILL FALL OVERNIGHT, WHICH HISTORICALLY
CAUSES ITS OWN PROBLEMS IN THE EVENT RELOCATION IS NECESSARY.
THERE CERTAINLY COULD BE SMALL STREAM FLOODING, THEREFORE WE WILL
ISSUE FLOOD WARNINGS AND ADVISORIES AS NEEDED.
&&
.TIDES...
THE WINDS UP THE CHESAPEAKE BAY WILL BE BRISK FROM THE SOUTH AND
THIS IS FAVORABLE FOR AN INCREASING TIDAL DEPARTURE. HOWEVER, WE
ARE CLOSE TO HIGH TIDE NOW ON THE NORTHEAST BAY AND THE NEXT WILL
BE WEDNESDAY MORNING AROUND 5 AM WHEN THE SYSTEM SHOULD BE PULLING
AWAY. OUR THRESHOLD IS AROUND 3.5 TO 4.0 FT ABOVE MLLW FOR MINOR
FLOODING BUT DONT THINK WE WILL REACH 3.0 FEET. OUR COUNTERPARTS
ON THE WESTERN SHORE HAVE ISSUED A COASTAL FLOOD ADVISORY. THANKS
STERLING FOR DISCUSSION.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR PAZ054-055-060>062-
067>071.
NJ...FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR NJZ001-007>010-012-
015.
DE...FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR DEZ001.
MD...FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EST WEDNESDAY FOR ANZ430-431-
450>455.
&&
SYNOPSIS...MIKETTA/GORSE
NEAR TERM...GORSE
SHORT TERM...MIKETTA
LONG TERM...LN
AVIATION...EBERWINE
MARINE...EBERWINE
HYDROLOGY...EBERWINE/GORSE
TIDES...Hazardous weather outlook, Mar 4, 5:10 AM EST, 18 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
510 AM EST TUE MAR 4 2008
NJZ001-007>010-012-015-PAZ054-055-061-062-069-051000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON-
MONROE-LEHIGH-NORTHAMPTON-BUCKS-
510 AM EST TUE MAR 4 2008
...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
SOME THUNDERSTORMS ARE POSSIBLE TONIGHT, SOME OF WHICH COULD
PRODUCE GUSTY WINDS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
ANOTHER STORM SYSTEM IS FORECAST TO ARRIVE LATER FRIDAY AND
LINGERING INTO SATURDAY. THIS STORM COULD POTENTIALLY BRING
ANOTHER ROUND OF MODERATE TO HEAVY RAINFALL TO THE AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
DEZ001-MDZ008-PAZ060-067-068-070-071-051000-
NEW CASTLE-CECIL-BERKS-CHESTER-MONTGOMERY-DELAWARE-PHILADELPHIA-
510 AM EST TUE MAR 4 2008
...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. IF THEY DO, SOME COULD
TURN LOCALLY SEVERE. AS OF NOW, DAMAGING WINDS APPEAR TO BE THE
MAIN THREAT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
ANOTHER STORM SYSTEM IS FORECAST TO ARRIVE LATER FRIDAY AND
LINGERING INTO SATURDAY. THIS STORM COULD POTENTIALLY BRING
ANOTHER ROUND OF MODERATE TO HEAVY RAINFALL TO THE AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
NJZ013-014-019-020-026-027-051000-
WESTERN MONMOUTH-EASTERN MONMOUTH-NORTHWESTERN BURLINGTON-OCEAN-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
510 AM EST TUE MAR 4 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.
.DAY ONE...TODAY AND TONIGHT
AREAS OF HEAVY RAIN IS POSSIBLE TONIGHT AND COULD LEAD TO SOME
POOR DRAINAGE FLOODING AND PONDING OF WATER ON ROADWAYS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
ANOTHER STORM SYSTEM IS FORECAST TO ARRIVE LATER FRIDAY AND
LINGERING INTO SATURDAY. THIS STORM COULD POTENTIALLY BRING
ANOTHER ROUND OF MODERATE TO HEAVY RAINFALL TO THE AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ002>004-MDZ012-015-019-020-NJZ016>018-021>025-051000-
KENT DE-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SALEM-GLOUCESTER-CAMDEN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
510 AM EST TUE MAR 4 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.
.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. IF THEY DO, SOME COULD
TURN LOCALLY SEVERE. AS OF NOW, DAMAGING WINDS APPEAR TO BE THE
MAIN THREAT. IN ADDITION, AREAS OF HEAVY RAIN IS POSSIBLE TONIGHT
WHICH COULD LEAD TO SOME POOR DRAINAGE FLOODING AND PONDING OF
WATER ON ROADWAYS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
ANOTHER STORM SYSTEM IS FORECAST TO ARRIVE LATER FRIDAY AND
LINGERING INTO SATURDAY. THIS STORM COULD POTENTIALLY BRING
ANOTHER ROUND OF MODERATE TO HEAVY RAINFALL TO THE AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
ANZ430-431-450>455-051000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
510 AM EST TUE MAR 4 2008
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
GORSE